# SDR 2002FA0000073

- Difficulty date: August 7, 2001
- Submitted: December 11, 2001
- Operation: General aviation
- Aircraft: N707AL
- Make and model: Skrsky S76
- Aircraft serial: 760189
- Engine: Allsn 250C40B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23053299
- Part serial: X146508
- Condition: Corroded
- Location: Engine
- Part time: 1,110 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURBINE CAME IN FOR SHOP VISIT FOR LOW POWER.  BEGAN DISASSEMBLY OF TURBINE, REMOVED OUTER COMBUSTION CASE AND FOUND SULFIDATION ON 1ST STAGE WHEEL.  HAD ONE BLADE MISSING AND SEVERAL BROKEN BLADES.  THIS TURBINE HAD A ROLLS ROYCE LINER.  HAVE WHEELS TESTED FOR PROPER COATING.  (M)
